Extracting a general iterative method from an Adomian decomposition method and comparing it to the variational iteration method. (English) Zbl 1189.65245

Summary: A new form of Adomian decomposition method (ADM) is presented; by this form a general iterative method can be achieved in which there is no need of calculating Adomian polynomials. Also, this general iterative method is compared with the Adomian decomposition method and variational iteration method (VIM) and its advantages are expressed.


65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
Full Text: DOI


[1] Adomian, G., A review of the decomposition method in applied mathematics, J. math. anal. appl., 135, 501-544, (1988) · Zbl 0671.34053
[2] Adomian, G., Solving frontier problems of physics: the decomposition method, (1994), Kluwer Academic Publishers Boston · Zbl 0802.65122
[3] He, J.H., A new approach to nonlinear partial differential equations, Commun. nonlinear sci. numer. simul., 2, 4, 203-205, (1997)
[4] He, J.H., Variational iteration method—A kind of nonlinear analytical technique: some examples, Internat. J. non-linear mech., 34, 708-799, (1999)
[5] He, J.H., A coupling method of a homotopy technique and a perturbation technique for non-linear problems, Internat. J. non-linear mech., 35, 1, 37-43, (2000) · Zbl 1068.74618
[6] He, J.H., New interpretation of homotopy-perturbation method, Internat. J. modern phys. B, 20, 18, 2561-2568, (2006)
[7] He, J.H.; Wu, Xu-Hong, Exp-function method for nonlinear wave equations, Chaos solitons fractals, 30, 3, 700-708, (2006) · Zbl 1141.35448
[8] He, J.H.; Abdou, M.A., New periodic solutions for nonlinear evolution equations using exp-function method, Chaos solitons fractals, 34, 1421-1429, (2007) · Zbl 1152.35441
[9] He, J.H., Some asymptotic methods for strongly nonlinear equations, Internat. J. modern phys. B, 20, 10, 1141-1199, (2006) · Zbl 1102.34039
[10] J.H. He, Non-perturbative methods for strongly nonlinear problems. Berlin: Dissertation. de-Verlag in Internet GmbH., 2006
[11] Ismail, N.A.; Raslan, K.; Abd Rabboh, A., Adomian decomposition method for burger’s – huxley and burger’s – fisher equations, Appl. math. comput., 159, 291-301, (2004) · Zbl 1062.65110
[12] Biazar, J., Solution of systems of integral – differential equations by Adomian decomposition method, Appl. math. comput., 168, 1232-1238, (2005) · Zbl 1082.65594
[13] Biazar, J.; Islam, R., Solution of wave equaton by Adomian decomposition method and the restrictions of the method, Appl. math. comput., 149, 807-814, (2004) · Zbl 1038.65100
[14] Wazwaz, A.M., Adomian decomposition method for a reliable treatment of the bratu-type equations, Appl. math. comput., 166, 652-663, (2005) · Zbl 1073.65068
[15] Biazar, J.; Ebrahimi, H., An approximation to the solution of hyperbolic equations by Adomian decomposition method and comparison with charactistics method, Appl. math. comput., 163, 633-638, (2005) · Zbl 1060.65651
[16] Wazwaz, A.M., A comparison between the variational iteration method and Adomian decomposition method, J. comput. appl. math., 207, 129-136, (2007) · Zbl 1119.65103
[17] Babolian, E.; Biazar, J., On the order of convergence of Adomian method, Appl. math. comput., 130, 383-387, (2002) · Zbl 1044.65043
[18] He, J.H., Variational iteration method for delay differential equations, Commun. nonlinear sci. numer. simul., 235-236, (1997)
[19] Shakeri, F.; Dehghan, M., Solution of a model describing biological species living together using the variational iteration method, Math. comput. modelling, 48, 685-699, (2008) · Zbl 1156.92332
[20] Biazar, J.; Ghazvini, H., He’s variational iteration method for fourth-order parabolic equations, Comput. math. appl., (2006) · Zbl 1267.65147
[21] Wazwaz, A.M., The variational iteration method for rational solutions for KdV, K (2,2), Burgers, and cubic Boussinesq equations, J. comput. appl. math., 207, 18-23, (2007) · Zbl 1119.65102
[22] Abdou, M.A.; Soliman, A., Variational iteration method for solving burger’s and coupled burger’s equations, J. comput. appl. math., 181, 245-251, (2005) · Zbl 1072.65127
[23] Momani, S.; Abuasad, S., Application of he’s variational iteration method to Helmholtz equation, Chaos solitons fractals, 27, 1119-1123, (2006) · Zbl 1086.65113
[24] Tatari, M.; Dehghan, M., On the convergence of he’s variational iteration method, J. comput. appl. math., 207, 121-128, (2007) · Zbl 1120.65112
[25] Wazwaz, A.M., The variational iteration method for solving two forms of Blasius equation on a half-infinite domain, Appl. math. comput., 188, 485-491, (2007) · Zbl 1114.76055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.